# SDR SIMA20171215008

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,686 hours, 28,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGER AT FRAME 20 STRINGER 3L. REMOVED AND REPLACED STRINGER 3L AT FRAME 20 IAW SRM 51-40-02 AND TOPCOATED FASTENERS, EXTERIOR AND INTERIOR IAW CPM 51-21-06.
